# SDR DALA1127993310

- Difficulty date: April 20, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N810NW
- Make and model: Airbus A330-323
- Aircraft serial: 674
- Aircraft time: 26,938 hours, 3,593 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK Y-450 FR37.1, FR37.4 CORRODED.  REMOVED CORROSION IAW SRM51-74-00, FR37.1 MATERIAL REMOVED: 0.040",L=1", W=0.5". FR37.4 MATERIAL REMOVED: 0.039", L=1", W=0.5".ORIGINAL THK: 0.1 80" FOUND EXCEED LIMITS IAW SRM 53-00-15 (FIG 102). SEAT TRACK 
R & R IAW SRM 51-42-11 COMPLETED.
